Table admissible inference rules

Описание

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1007/s10469-009-9055-z

Ключевые слова: inference rules; table logic; superintuitionistic logic, Inference rules, Superintuitionistic logic, Table logic

Аннотация: A recursive basis of inference rules is described which are instantaneously admissible in all table (residually finite) logics extending one of the logics Int and Grz. A rather simple semantic criterion is derived to determine whether a given inference rule is admissible in all table superintuitionistic logics, and the relationshipПоказать полностьюis established between admissibility of a rule in all table (residually finite) superintuitionistic logics and its truth values in Int.

Ссылки на полный текст

Издание

Журнал: ALGEBRA AND LOGIC

Выпуск журнала: Vol. 48, Is. 3

Номера страниц: 228-236

ISSN журнала: 00025232

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

Вхождение в базы данных